On the generalizations of the polar inertia momentum of the closed curves obtained kinematically


Yuce S. , Duldul M. , KURUOGLU N.

STUDIA SCIENTIARUM MATHEMATICARUM HUNGARICA, vol.42, no.1, pp.73-78, 2005 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 42 Issue: 1
  • Publication Date: 2005
  • Doi Number: 10.1556/sscmath.42.2005.1.6
  • Title of Journal : STUDIA SCIENTIARUM MATHEMATICARUM HUNGARICA
  • Page Numbers: pp.73-78
  • Keywords: inertia momentum, planar motion

Abstract

In this paper we give some general results for the polar inertia momentums, given by [2], of the closed orbit curves obtained during the one-parameter closed planar motions.